advertisement
Question
Posted by: E | 2009-11-16

OVARIUM CYST

hi, 4 MONTHs ago I drank pills for cyst - which did disappear. My question: my menstreation period shortend to 21 days againts the usual 35 days. How would I know whether bleeding is a result of a burst cyst?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A burst cyst would cause pain. If you have a regular cycle, a significant cyst is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-11-18

A burst cyst would cause pain. If you have a regular cycle, a significant cyst is unlikely.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement